A 50-year-old female asked:
Disclaimer

what does the rash look like that would be associated with a kidney infection?

1 doctor answer
Dr. J. Lawrence Dohan
56 years experience Dermatology
None: There is NO rash specific to kidney infection.
Answered on Aug 25, 2020

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 26-year-old male asked:
Dr. Dominic Riganotti
24 years experience Infectious Disease
More complicated: Ok...Firstly what were you treated with..Zyvox, (linezolid) cubicin, vanco, imipenem..? Some antibiotics have undesired side effects. Checking the n ... Read More
1
1 comment
1
1 thank
A 30-year-old female asked:
Dr. Stephen Scholand
22 years experience Infectious Disease
Adverse reactions: Unfortunately, it IS necessary to change if now you're getting a rash reaction to Bactrim (sulfamethoxazole and trimethoprim) - which is a 'sulfa' dru ... Read More
A 31-year-old female asked:
Dr. Susan Rhoads
37 years experience Family Medicine
Hard to say.: The butterfly rash from lupus is on the face not chest. A rash, kidney infection, hives and weight gain may or may not all be related. You need to be ... Read More
A 46-year-old female asked:
Dr. Michael Michaels
52 years experience Urology
Probably not: UTI does not cause rash in the vulva(I think you are referring to it as vagina). However, the antibiotic used for the UTI can give,as a side effect, a ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month